# SDR COMA0760305

- Difficulty date: April 8, 2007
- Submitted: April 17, 2007
- Operation: Air carrier
- Aircraft: N915CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7013
- Aircraft time: 32,349 hours, 30,429 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK PROPAGATING FROM PARKING BRAKE CABLE HOLE IN FWD HYD COMPARTMENT FS 202.75, BL 23.71.  COMPLIED WITH REO-53-11-563.
